# SDR ABXA20171121134

- Difficulty date: November 21, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,536 hours, 44,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146T005126
- Condition: Corroded
- Location: Bs 1541-1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF UPPER CABIN FLOOR SUPPORT TEE FROM FUSELAGE STATION 1541 TO STATION 1562, RBL 80. THE SUPPORT TEE WAS REPLACED. AIRPLANE WAS GROUNDED.
